# SDR IXXA06RNG048S

- Difficulty date: May 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND CORROSION ON HORIZONTAL STABILIZER UPPER SKIN LEADING EDGE FROM STATION XFS 178.00 TO STATION 203.750 TO THE RIGHT HAND REAR.  DAMAGED AREA WAS CLEANED AND EXTERNAL DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 55-018.
